| Catalog Number |
2C8875 |
| Medical Device Problem Code |
Filling Problem (1233)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The user facility submitted medwatch mw5103611 for this event.Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system solution set underinfused.It was further reported that the patient received roughly half of the volume of medication that was set to administer.This issue was identified during hyperbaric treatment.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4, h6 and h10.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.